Please use this identifier to cite or link to this item:

Title: Algebraic properties of external numbers
Authors: Dinis, Bruno
van den Berg, Imme
Editors: Cutland, Nigel
Keywords: neutrix
external number
regular semigroup
nonstandard analysis
Issue Date: 2011
Publisher: Journal of Logic & Analysis
Citation: Journal of Logic & Analysis 3:9 (2011) 1–30
Abstract: Neutrices and external numbers were proposed as models of orders of magnitude within nonstandard analysis. We show that the external numbers form a commutative regular semigroup for addition and that the external numbers which are not neutrices form a commutative regular semigroup for multiplication. The validity of the distributive law is restricted, but it can be fully characterized.
ISSN: 1759-9008
Type: article
Appears in Collections:CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
Algebraicpropertiesexternalnumbers.pdf334.65 kBAdobe PDFView/Open
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois